# SDR UALA2012061103212

- Difficulty date: June 8, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 89,195 hours, 14,235 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO OVERWING EXTERIOR EMERGENCY LIGHTS ONE RT AND LT FORWARD OF AFT EMERGENCY LIGHTS ARE INOPERATIVE.  RELAMPED, OPS CHECKED OK.
